# SDR ASAA2012122093545

- Difficulty date: December 20, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 47,628 hours, 26,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3397335
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR SUPPORT CRACKED BETWEEN STA 312 AND 328.  R & R FLOOR SUPPORT IAW SRM 51-40-02.
